I have these strange "seizures" where I stare and my staring is super focused on minute details on the wall or ceiling, they last for hours and only go away when I go to sleep.... For instance I will stare at teeny tiny dots on the ceiling and for some reason my eyes and head want to turn upwards and stare at the ceiling or just up in general. Sometimes my vision will go very blurry out of nowhere- this is new though, it just started doing this. My neurologist seems to play these down, these "spells" as she calls them. To me they are maddening and prolonged and very scary at times. I think she thinks I am just zoning out but that is not it, I FOCUS intensely on tiny details and cannot unfix my eyes even if I avert my eyes I am still intensely focused on one particular tiny detail somewhere else. Sometimes I lay down and close my eyes and put a pillow over my eyes to shade any light from them as light aggravates it. My eyes are also drawn to reflections in shiny objects and lights in general. I have been on Lamictal and when I first started it I was going for two weeks at a time without the "spells" but then after a month and a half they started to go back to being more frequent like twice a week or even three times a week. They were happening 3-4 times a week without seizure meds. Now she increased my Lamictal to 400mg a day instead of 200mg. a day and nothing has gotten better and now I am having tingling sensations in my feet and feeling very dizzy and like I am going to pass out. One time my hands felt extremely weak and I could not grip an object at all. I have been having night sweats and tingling and burning in my feet and tingling or numbness in my hands... I did not have such side effects at 200mg. Also I am quickly gaining weight and that is taking a toll on me as well. I am also on 300mg. of Seroquel and 30mg of Abilfy for Schizophrenia. I think the Seroquel may be somewhat responsible for some of the weight gain. I feel so bad when I wake up in the morning like I am just exhausted and even have trouble breathing.This is very scary and depressing because I don't want to have to take these drugs but I have to I guess ... Is there a drug out there that has a more favorable response and has less side effects like weakness and weight gain? Please tell me if you know of a seizure like the kind I have described and does anyone else have the same thing? Oh I have so many questions! Not enough room to write all of them down! Please help....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.